×

Found 15 Documents (Results 1–15)

100
MathJax

Two-dimensional supersymmetric nonlinear equations associated with embeddings of the subsuperalgebra osp(1,2) in Lie superalgebras. (English. Russian original) Zbl 0593.58045

Theor. Math. Phys. 61, 1056-1059 (1984); translation from Teor. Mat. Fiz. 61, No. 1, 150-154 (1984).
Reviewer: V.Perlick
PDF BibTeX XML Cite
Full Text: DOI

Representation of the solutions of some many-component problems of linear conjugation in the case when the partial indices are negative. (English. Russian original) Zbl 0593.30044

Theor. Math. Phys. 61, 1265-1267 (1984); translation from Teor. Mat. Fiz. 61, No. 3, 466-469 (1984).
Reviewer: S.G.Samko
MSC:  30E25
PDF BibTeX XML Cite
Full Text: DOI

Theory of gravitation based on Minkowski space and the principle of geometrization. (English. Russian original) Zbl 0579.53051

Theor. Math. Phys. 61, 1167-1169 (1984); translation from Teor. Mat. Fiz. 61, No. 3, 323-326 (1984).
Reviewer: Z.Seidov
PDF BibTeX XML Cite
Full Text: DOI

Spontaneous compactification into symmetric spaces with nonsimple holonomy group. (English. Russian original) Zbl 0565.53045

Theor. Math. Phys. 61, 1117-1125 (1984); translation from Teor. Mat. Fiz. 61, No. 2, 241-253 (1984).
Reviewer: W.Mozgawa
MSC:  53B50 83C15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Classification